RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 119–128 (Mi mz2441)  

On the continuity space of product measure

M. U. Khafizov

Moscow Aviation Institute

Full text: PDF file (636 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1159–1164

Bibliographic databases:

UDC: 517.98
Received: 10.07.1992

Citation: M. U. Khafizov, “On the continuity space of product measure”, Mat. Zametki, 54:5 (1993), 119–128; Math. Notes, 54:5 (1993), 1159–1164

Citation in format AMSBIB
\Bibitem{Kha93}
\by M.~U.~Khafizov
\paper On the continuity space of product measure
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 119--128
\mathnet{http://mi.mathnet.ru/mz2441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267488}
\zmath{https://zbmath.org/?q=an:0838.46021}
\elib{http://elibrary.ru/item.asp?id=12733702}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1159--1164
\crossref{https://doi.org/10.1007/BF01208397}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300013}


Linking options:
  • http://mi.mathnet.ru/eng/mz2441
  • http://mi.mathnet.ru/eng/mz/v54/i5/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:72
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020